# SDR F3LA2022030800004

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7925
- Aircraft time: 14,082 hours, 6,115 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Computer
- Part number: 893301
- Part serial: A949303
- Condition: Inaccurate
- Location: Zone 100
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP168010 ITEM 1: L/G LGCIU 1 FAULT. RECYCLED L/G MANUAL EXTENSION PER QRH FAULT REMAINS.  REFERENCE LP168010 ITEM 2: L/G DOORS NOT CLOSED. RESOLUTION: RETURNED L/G SYSTEM BACK TO THE NORMAL MADE AFTER FREE FALL EXTENSION IAW 32-00-00-860-003-A  AMM 32-00-00-860-003-A            CORRECTIVE ACTION: REMOVED AND REPLACED MLG DOOR UPLOCK PROXIMITY SENSOR 27GA IAW AMM 32-31-73-00/400-001-A. PERFORMED BITE TEST OK. A/C OK FOR SERVICE. BITE TEST REF. AMM 32-69-00-740-001-A. TORQUE WRENCH STS 0236 DD 13-JUL-2 AMM 32-31-73-000/400-001-A. PN OFF 8-933-01 SN A832004 PN ON 8-933-1 SN A949303.
